# SDR ANCF2014FA0000376

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: General aviation
- Aircraft: N6305X
- Make and model: Cessna 340A
- Aircraft serial: 340A0476
- Aircraft time: 6,200 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Resistor
- Part number: OR551
- Condition: Burned
- Location: Heater
- Part time: 6,200 hours
- Component: Heater, Janitrol
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND HEATER BLOWER LOW SPEED RESISTOR,  BURNED.  ATTACHED WIRE INSULATION WAS BURNED BACK ABOUT TWO INCHES .  FOUND HEAT DAMAGE TO MOUNTING SURFACE.  REPLACED RESISTOR AND WIRING.
